# SDR BAGA2025092300003

- Difficulty date: September 21, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N221BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55206
- Aircraft time: 7,016 hours, 3,276 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

PREVIOUS SUBMISSION UPDATED WITH CORRECTIVE ACTION ---VERY LOUD BAND SOUND HEARD DURING CLIMB. UPON LANDING, FOUND EVIDENCE OF LARGE BIRD STIKE OVER FLIGHT DECK AREA. TEMP DOUBLER REPAIR TO BIRD STRIKE DAMAGE ON THE FUSELAGE CANOPY SKIN BETWEEN THE LT WINDSHIELD POST EXTENSION AND FRAME 12.
